# SDR SWAA2023032720960

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 15,755 hours, 7,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MAKES POPPING NOISE AT ROW 17<[01] C/W EA M-21-153-00794. THIS IS A TIME LIMITED DEFERRAL.
